# SDR UALA2013071204887

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 70,172 hours, 12,248 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bumper
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUT-BLOWER THRUST REVERSER GEAR BOX BUMPER WORN.  REPLACED DAMAGED BUMPER.
